# SDR CA000530055

- Difficulty date: May 24, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 601509197
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) OIL PRESSURE TRANSDUCER WAS INOPERATIVE, GIVING FALSE LOW  PSI READING.  NO EICAS SYSTEM WARNING PRESENT.
